Please use this identifier to cite or link to this item:
|Title:||Delay SIR model with nonlinear incident rate and varying total population|
Chiang Mai University
South Carolina Commission on Higher Education
|Citation:||International Journal of Mathematics and Computers in Simulation. Vol.7, No.4 (2013), 369-378|
|Abstract:||Recently, models describing the behavior of SIR epidemic with nonlinear incident rate have been revisited. We study the behavior of the model with time delay in which the total population size varies. Lyapunov functions are constructed to establish the global asymptotic stability of all steady states of the model. Numerical simulations are shown to confirm the main results.|
|Appears in Collections:||Scopus 2011-2015|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.